# SDR REXA201100534

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N8554A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7554
- Aircraft time: 22,614 hours, 19,545 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: NM1034700200
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM FWA RECEIVED A "L JET PIPE OVHT" MSG.  CREW PERFORMED QRH AND MSG WENT OUT AT AROUND 70 PERCENT N1.  RETURNED AND LANDED AT KFWA.  MAINTENANCE INSPECTED JETPIPE FOR OVHT CONDITION, FOUND NONE.  MAINTENANCE FOUND TERMINAL WIRE TO LOOP "B" BARE.  TERMINAL WIRE REPAIRED WIRE IAW ESPM 20-20-00 SYS TESTED NORMAL IAW 26-11-00.  FLIGHT RESUMED AND AGAIN RECEIVED "L JET PIPE OVHT" MSG.  RETURNED AND LANDED AT KFWA.  MAINTENANCE FOUND AFT CLAMP ON 14TH STAGE BLEED AIR SOV THREADS TO BE STRIPPED CAUSING A LEAKAGE OF HOT AIR INTO LT PYLON.  REMOVED AND REPLACED CLAMP IAW AMM 36-12-01.  LEAK CHECK OK.  NO DEFECTS NOTED AT THIS TIME.  VERIFIED PART EFFECT.  AIRCRAFT RETURNED TO SERVICE.  REF TL-214624-2011 AND HWO-017189-2011.
